| Model Number |
1804350-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported issue appears to be related to operational context as it is likely the device interacted with the heavily calcified and moderately tortuous lesion during advancement causing the reported failure to advance.During removal the reported interaction with the guideliner resulted in the reported difficulty to remove and subsequent stent dislodgement.The dislodged stent was identified in the profunda artery where the stent was left in the patient.An unspecified drug coated balloon (dcb) was used to continue the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right coronary artery (rca) with heavy calcification and moderate tortuosity.The 3.5x23mm xience skypoint stent delivery system (sds) was advanced through a guideliner; however, the sds failed to cross due to the anatomy.Therefore, the sds was removed from the patient and during removal resistance was noted with the guideliner and the stent became dislodged in the profunda artery.The stent was left in the patient.An unspecified drug coated balloon (dcb) was used to continue the procedure.No additional information was provided.